# SDR CA190528006

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH69036116
- Condition: Corroded
- Location: Bs 728 To 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHT CORROSION ON THE LEFT HAND SIDE OF THE AIRCRAFT BETWEEN F.S 728 TO F.S 827 ON THE PRESSURE DECK FLOOR (TC# 20190528006)
